0 Members and 14 Guests are viewing this topic.
Quote from: goingcrazy on 02/08/2009 05:45:35I think the translation will be more like a "copy" and "paste" thing. Getting this forum professionally translated would cost over our heads. Good luck to anyone who wants to try.This is unnecessarily pessimistic! We have friends right here who will help out, including Mat in Spanish. B_Jim, Pronobis, and Martin know French, etc. and many people who have simply expressed a desire to help us. Known as friends of friends.
I think the translation will be more like a "copy" and "paste" thing. Getting this forum professionally translated would cost over our heads. Good luck to anyone who wants to try.
Hello All,It's been a while since I've been here. In the past I've had some moderate success with going to a mostly vegan diet etc. Buy recently I had a sleep study done and found I had sleep apnea. Last week I started wearing a TAP, an oral appliance that prevents your tongue from closing off air to your lungs. Guess what? My symptoms of POIS are gone, no exaggerating. (I've been testing, haha. I had sex Friday and Saturday nite and this Sunday morning jogged/hiked 10 miles.) In the past I'd be flat on my back craving carbs, feeling depressed and sick. This may not be everybody's solution but I urge anyone who hasnt had a sleep study to DO IT! I tried the CPAP but that was so intrusive I laughed it off. The TAP is aggreeable with me. Good luck everyone. Keep searching. Your bodies if they get the right stuff, will work correctly. I just may get to start dating again  El Stonio
Slowly catching up with some previous posts... Demo I see you were asking for a show of hands for who would take part in a research study. I'd definitely be willing to do that, so count me in. Thanks.
I have suffering from hormone problem. I have a question about a medicine its Levitra. My friend has suggest me this for treatment. He has tried this and he has got it by online from http://www.levitrabliss.com/ Is it effective medicine or can be side effects by using this medicine. Should i use it?
With regards to the new website, whom is involved in its creation?I am sure I can be of some help.... I know guys who (for a small fee) could write a script that could "suck" this whole forum our of here and put it in say a phpBB type environment so we could carry on.... each user would have to have an account on the new system them we could send it over.....I do not know anyone with time to do it for free at this point.... so its just a thought.... I know its hard for everyone to agree to these type things and I am sure there will be lots of people who like the new site and others will not.... :-( can't please em all!Is there a place to peek at the new site :-)Let me know, will help when I can, but I am busy too with my work....PS.
Demo, I deleted my last post because I really do not want to argue over a post I made that I disagree on too. Yes I realized I've misunderstood. I just think you might over-exaggerate on it a little bit.